Steroid Injections - Post-op Rhinoplasty

Had a couple problems with post op, to this day...

had a couple problems with post op, to this day many years later I have problem swelling, some days nose swells, some days it does not.

my surgeon gave me 10 steriod injections about a month apart from each other to reduce problem swelling. Did this cause damage to my nasal cartilage as I have had continuing problems ? Or is the steriod injection harmless ?
Webster's describes "reckless" as (Rashly negligent, utterly careless and neglectful). Your choice of wording in describing the care that you received in our center is disappointing. With over 30 years in practice, our longevity and success is attributed to our patient focus and quality of results. After nasal surgery, the nose may be swollen for several months, up to a year. Cortisone injections are a well-known therapeutic option to help diminish this swelling. These injections can be especially helpful in people with thicker skin types-Mediterranean, South Asian, Middle Eastern, for example. The injections are of a very small amount of cortisone and can be safely given at monthly intervals for many months without damage to cartilage or the structure of the nose. Intermittent swelling of the nose years after surgery is a very unusual occurrence and may be related to other health factors not related to the surgery itself. Use of cortisone injections after nasal surgery is well within the standards of practice and care and is in no way considered reckless or irresponsible. Dr. Jeffrey J. Colton
Reply
Farmington Facial Plastic Surgeon

doctor was reckless

1 out of 5 stars Overall rating
Was this review helpful? 1 other found this helpful